Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Painful red spot next to clitoris. Suggest the medication?

User rating for this question
Very Good
Answered by
Practicing since : 2007
Answered : 1279 Questions
I have a red very painful spot next to my clitoris. It is not a bump and not pustulated. It has happened before and it is typically before my period. It lasts a few days and goes away. I feel fine otherwise. It is just very painful to the touch and I can see its red in that area.
Posted Wed, 23 Oct 2013 in Women Sexual Problems
Answered by Dr. Arif N Khan 19 hours later
Brief Answer:
Kindly reply for a few questions for satisfactory answer

Detailed Answer:

Thank you for choosing XXXXXXX Kindly answer the following questions so that I can come to a conclusion,

Do you have any associated white discharge?
How are your menstrual periods, regular or irregular?
Do you have painful periods?
Is there any itching near the clitoris?
Do you have urinary complaints like, increased frequency or burning micturition or painful urination?

Please ask if you have more questions, and do write back with the answers so that I can guide you further.

Awaiting your response.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor